# SDR DXTA200501114

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 3,502 hours, 2,077 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN AND COCKPIT FILLED WITH SMOKE AFTER TAKEOFF. SMOKE DISIPATED WITHIN 2 MINUTES.  REMOVED COALESCER SOCK AND REPLACED WITH NEW UNIT IAW CESSNA 750 MM CHAPTER 21-20-40.  PERFORMED ENGINE RUN FOR 30 MINUTES AND SYSTEM OPS CHECKED GOOD, NO SMOKE FOUND.
